# SDR 99FDEA00137

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65429491
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STR ON NR 303 FOUND CORROSION ON STR SPLICE STR 26L, BS 480.  *S/D*  REMOVED AND REPLACED STR SPLICE PER IAW FEDEX SRM 51-30-2.
